Properties of the cluster decomposition of the causal $S$-matrix
Doklady Akademii Nauk, Tome 173 (1967) no. 4, pp. 789-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_4_a15,
author = {L. Sh. Khodzhaev},
title = {Properties of the cluster decomposition of the causal $S$-matrix},
journal = {Doklady Akademii Nauk},
pages = {789--792},
year = {1967},
volume = {173},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_4_a15/}
}
L. Sh. Khodzhaev. Properties of the cluster decomposition of the causal $S$-matrix. Doklady Akademii Nauk, Tome 173 (1967) no. 4, pp. 789-792. http://geodesic.mathdoc.fr/item/DAN_1967_173_4_a15/